i am going to a pain management doctor and have given urine samples to him that twice have come back from a lab that said that I,m on meth. I do not take meth and was wandering what if any of the drugs I,m taking would bring back this false positive for meth . thankyou
My Goodness you are on a lot of Drugs. ? Is your only complaint dirty test results.? I can only speak for myself, I also have Primary Progressive MS. I was DX 23 years ago. I can only guess but it seems that most of these medications would make you feel pretty zonked by themselves, but taken in combination I know I wouldn't be thinking very clearly. It might be a good idea to have you and your Medications reevaluated by your PCP ....
PS: I am also treated by a Pain Management Doctor, and I am Only on Morphine and Zanaflex....I am so grateful that he is very conservative in his treatments.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.